On entire functions represented by Dirichlet series

R. P. Srivastav; R. K. Ghosh

Annales Polonici Mathematici (1963)

  • Volume: 13, Issue: 1, page 93-100
  • ISSN: 0066-2216

How to cite

top

R. P. Srivastav, and R. K. Ghosh. "On entire functions represented by Dirichlet series." Annales Polonici Mathematici 13.1 (1963): 93-100. <http://eudml.org/doc/266407>.

@article{R1963,
author = {R. P. Srivastav, R. K. Ghosh},
journal = {Annales Polonici Mathematici},
keywords = {complex functions},
language = {eng},
number = {1},
pages = {93-100},
title = {On entire functions represented by Dirichlet series},
url = {http://eudml.org/doc/266407},
volume = {13},
year = {1963},
}

TY - JOUR
AU - R. P. Srivastav
AU - R. K. Ghosh
TI - On entire functions represented by Dirichlet series
JO - Annales Polonici Mathematici
PY - 1963
VL - 13
IS - 1
SP - 93
EP - 100
LA - eng
KW - complex functions
UR - http://eudml.org/doc/266407
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.